Information & Advice
Find out about the unique painkiller combination of paracetamol and ibuprofen
It is the only combination of paracetamol 500mg and ibuprofen 200mg with a unique patented formulation technology and is clinically proven to deliver effective pain relief.
The new unique Synchro-Tech™ technology releases ibuprofen and paracetamol simultaneously so that the active ingredients deliver a 'combination effect'.
Always read the leaflet
Read more like this:
What are Nuromol 200mg/500mg tablets?
Can Nuromol 200mg/500mg tablets help your symptoms?
Shop Nuromol 200mg/500mg tablets
Find out more at Boots WebMD:
Visit our pain management health information centre
Copyright © The Boots Company PLC. All rights reserved. Boots.com is a trading name of Boots UK Limited. Registered office: Nottingham NG2 3AA. Registered in England: company number 928555. Registered VAT number 116300129. For details of Boots registered internet pharmacies see Using Our Pharmacy Services page.